MAUDE Adverse Event Report: ORTHOFIX MEDICAL INC CETRA; ANTERIOR CERVICAL PLATE

ORTHOFIX MEDICAL INC CETRA; ANTERIOR CERVICAL PLATE
Catalog Number 19-0124
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved is not available for evaluation as it remains implanted.A review of the device history record for cetra plate part number 19-0124, lot e31 was performed which resulted in no anomalies in the device.
 
Event or Problem Description
Information provided states that the patient underwent an acdf, anterior cervical discetomy and fusion, surgery on (b)(6), 2023.Additional information provided on september 1, states that the surgery was scheduled as a 360 deg procedure performing both anterior and posterior fusion.During the anterior portion of the surgery, after seating the plate, the surgeon attempted to reduce a listhesis when one of the pedical screws pulled through the plate.The screw and plate remain implanted.A secondary surgery is required to complete the posterior segment of the procedure.

Brand Name
CETRA
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
ORTHOFIX MEDICAL INC
3451 plano parkway
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX MEDICAL INC
3451 plano parkway
lewisville TX 75056
Manufacturer Contact
ehab esmail
3451 plano parkway
lewisville, TX 75056
2149372291
MDR Report Key17765546
Report Number2183449-2023-00004
Device Sequence Number15119449
Product Code KWQ
UDI-Device Identifier18257200120314
UDI-Public18257200120314
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K162638
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number19-0124
Device Lot NumberE31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown